# SDR AWXA0000807

- Difficulty date: October 31, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 44,933 hours, 32,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CENTER WEB CRACKED AT FS 178, LBL 5.0, WL 198.5 - 210.  CUT OUT DAMAGED SECTION, FABBED REPAIR PARTS, AND INSTALLED REPAIR DOUBLER AND FILLER  IAW 737 SRM 53-10-08 FIG 209.
